# SDR AWXA200400328

- Difficulty date: March 24, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Sleeve
- Part number: 65C309313
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK PITTING CORROSION WAS FOUND INSIDE LT MAIN LANDING GEAR FORWARD TRUNNION BEARING SLEEVE, IN REAR SPAR.  MAINTENANCE REMOVED CORRODED LT MAIN LANDING GEAR FORWARD TRUNNION BEARING SLEEVE; FABRICATED A NEW REPLACEMENT SLEEVE PER DWG 65-50768; INSTALLED REPAIR PART IAW DWG 65-50768, SHEET 4.
